# SDR 2010F00241

- Difficulty date: November 14, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Aircraft: N970NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 7,656 hours
- Engine: Pwa PT6A66
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 9738114304
- Part serial: 1466T
- Condition: Leaking
- Location: Hyd System
- Part time: 7,656 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ABOUT 25 MILES OUT, ENROUTE, MEDICAL CREW INFORMED ME THAT THEY HAD HEARD A LOUD SOUND FOLLOWED BY A "THUD" THAT THEY FELT UNDERNEATH THE LT SIDE OF THE ACFT. DID NOT HEAR OF FEEL OR HEAR WHAT THEY HAD JUST EXPERIENCED, ASKED THEM TO SHOW SPECIFICALLY WHERE THE ABNORMAL NOISE WAS COMING FROM. IT LOOKED LIKE IT WAS AROUND THE LT MLG.  TURNED THE ACFT BACK TOWARDS THE NEAREST AIRPORT, NOTIFIED THE COMMUNICATIONS CTR AND LANDED WITHOUT FURTHER INCIDENT.
